Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Took Krimson for PCOD. Irregular period. Have cysts. Lose weight?

Hi Doctor, I am 5 6 and weigh 82 kgs. I was diagnosed with PCOD 5 yrs ago. I took Krimson 35 for 3 yrs under the supervision of my gynac. She advice me to stop using krimson and check if Im getting periods regularly. My cycle was normal for 1 yr and later it became irregular. My gynac asked me to lose wt which i did and i started getting periods regularly till april 12.But Sometimes the cycle used to be delayed 7 -10 days. I got married 4 months ago and i missed periods for 2 months .i consulted another gynac and she did a thorough scan and told me that multiple Cysts have developed. She asked me to lose weight and put me on ovacare+M2 tone+ Yasmin . We are desperately wanting kids doctor. I dont want to take OCP doctor. I told my gynac the same but she wouldn t listen. She asked me to take these for 3 months.Can you plz show me a way?? How long should i take OCPs?? Y have my cysts returned after 3 yrs of treatment?? how can we permanently cure PCOD?? all these questions haunt me doctor.Can i ever be pregnant?? Thanks , Pinky
Asked On : Tue, 18 Sep 2012
Answers:  0 Views:  42 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor